# SDR EIAA20120813059

- Difficulty date: August 12, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 113,372 hours, 26,219 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 654U662413
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON STRUT  FORWARD ENGINE MOUNT BULKHEAD O/B CHORD CHAFED.  PERFORMED BLEND OUT OF DAMAGE LAW B747 SRM 54-10-01.  PERFORMED UT THICKNESS CHECK OF BLENDED AREA LAW B747 NDT MANUAL PART 4/51-00-00, OUT OF LIMITS AS PER B747 SRM 54-10-01 FIG 1.  REMOVED AND REPLACED  BULKHEAD CHORD ASSEMBLY AS PER B747 SRM 51-30-02.
